# SDR AUS20021358

- Difficulty date: November 24, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 114E6112G1
- Condition: Faulty
- Location: Fuel Control/Tur
- Component: Fuel Control/Tur, Rroyce, BR700715A130
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE SPOOLED DOWN. ENGINE ELECTRONIC CONTROLLER (EEC) PNO114E6112G1 AND FUEL METERING UNIT (FMU) PNO 8061-965 CHANGED ON ADVICE FROM MANUFACTURERS.
